# SDR SIMA20201129004

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 38,745 hours, 34,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Rt Wing E Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD WING EMERGENCY LIGHT INOPERABLE.  C/A: REMOVED AND REPLACED RT FWD EXTERNAL EMERGENCY LIGHT LAMP, IAW EMB145 AMM 33-50-10.  OPERATIONS CHECK GOOD.
